# SDR USAA2010121793171

- Difficulty date: November 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D546103602
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 CORROSION ON THE NR 2 PYLON LOWER SPIGOT FITTING.  REPLACED THE NR 2 PYLON LOWER SPIGOT FITTING IAW EA 133205.
